D.W. Bange, A.E Barkauskas, and P.J. Slater, Efficient dominating sets in graphs, Applications of Discrete Mathematics, SIAM - Philadelphia, 1988, pp. 189–199.
 J. Cao, B. Wu, and M. Shi, The geodetic number of cm × cn, International Conference on Management and Service Science, Wuhan, 9 2009, pp. 1–3.
 E.J. Cockayne and S.T. Hedetniemi, Towards a theory of domination in graphs, Networks 7 (1977), 247–261.
 M.C. Dourado, F. Protti, D. Rautenbach, and J.L. Szwarcfiter, Some remarks on the geodetic number of a graph, Discrete Math. 310 (2010), 832–837.
 H. Escuardo, R. Gera, A. Hansberg, N. Jafari Rad, and L. Volkmann, Geodetic domination in graphs, J. Combin. Math. Combin. Comput. 77 (2011), 89–101.
 J.F. Fink, M.S. Jacobson, L.F. Kinch, and J. Roberts, On graphs having domination number half their order, Period. Math. Hungar. 16 (1985), 287–293.
 T. Gallai, Uber extreme punkt- und kantenmengen, Ann. Univ. Sci. Budapest, Eotvos Sect. Math. 2 (1959), 133–138.
 A. Hansberg and L. Volkmann, On the geodetic and geodetic domination numbers of a graph, Discrete Math. 310 (2010), 2140–2146.
 F. Harary, E. Loukakis, and C. Tsouros, The geodetic number of a graph, Mathl. Comput. Modelling 17 (1993), no. 11, 89–95.
 T.W. Haynes, S.T. Hedetniemi, and P.J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker - New York, 1998.
 S. Klaviar and N. Seifter, Dominating cartesian products of cycles, Discrete Appl. Math. 59 (1995), 129–136.
 O. Ore, Theory of graphs, American Mathematical Society - Providence, 1967.
 C. Payan and N.H. Xuong, Domination-balanced graphs, J. Graph Theory 6 (1982), 23–32.
 B. Randerath and L. Volkmann, Characterization of graphs with equal domination and covering number, Discrete Math. 191 (1998), 159–169.
 V. Samodivkin, Common extremal graphs for three inequalities involving domination parameters, Trans. Comb. 6 (2017), no. 3, 1–9.
 A.P. Santhakumaran and J. John, Edge geodetic number of a graph, J. Discrete Math. Sci. Cryptogr. 10 (2007), no. 3, 415–432.
 A.P. Santhakumaran and J. John, The upper edge geodetic number and the forcing edge geodetic number of a graph, Opuscula Math. 29 (2009), no. 4, 427–441.
 A.P. Santhakumaran and S.V. Ullas Chandran, Comment on ”edge geodetic covers in graphs”, Proyecciones Journal of Mathematics 34 (2015), no. 4, 343–350.
 P. Arul Paul Sudhahar, A. Ajitha, and A. Subramanian, Edge geodetic domination number of a graph, Int. J. Math. Appl. 4 (2016), no. 3-B, 45–50.